# SDR N6WA2013052203

- Difficulty date: May 22, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 25,826 hours, 18,456 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

OBSERVED POWER LOSS ON NR 2 ENGINE AT ROTATION.  OBSERVED ENGINE SURGING N1 FROM 80 TO 70 PERCENT, HEARD POPPING SOUND, SHUTDOWN ENGINE IAW QRH.  R & R NR 2 ENGINE IAW AMM 71-00-00, SP-09 FOR COMPLETION OF RUNS AND RII'S.
